# SDR DALA2022042903029

- Difficulty date: April 25, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 69,680 hours, 25,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 DURING SERVICE CK INSP FOUND L-2 DOOR 1EA DOOR STOP MISSING. CORRECTIVE ACTION: REPLACED MISSING DOOR STOP PER B757AMM 52-11. (8218382)
